# SDR GLBA2012082300036

- Difficulty date: August 23, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 31,857 hours, 41,136 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THE RT LONGERON AT JUNCTION WITH RT ANGLE AT FS 107.00 CRACKED FROM THE INBD FLANGE AT THE LONGERON TO THE BEND RADIUS, .75" IN LENGTH.  REPAIRED THE AFFECTED AREA  IAW EO 12-1900-53-048.  MAJOR REPAIRE.
